# SDR FDEA201409182672

- Difficulty date: September 18, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE IN LAP SEAM AT STRINGER 4L FROM BS 700 TO 781 WITH CORROSION ON TOP OF SCRIBE LINE RUNNING UNDER LAP SEAM REQUIRING ADDITIONAL STRIPPING FROM BS 661 TO 700.  ACCOMPLISHED EA F-5330-T0310069 FUSELAGE PLATES & SKINS SECTION 43 SCRIBE LINE & CORROSION REPAIR STATION 661 - 781 STRINGER 4L.  MAJOR REPAIR.
